Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin as a side dish ayuda

Posted by leslieg on December 14, 2002, at 11:58:42

In reply to Re: Wellbutrin as a side dish leslieg, posted by ayuda on December 13, 2002, at 19:05:13

> > I'm female. When I was on Zoloft I could not reach orgasim. I wanted to (although my sex drive was diminished). The problem seemed to be that my mind could not stay focused on the task. I almost always got too tired and gave up. When I started on Lexapro, one of the first things I did was pull out my old vibrator, and think about shopping for a new one. Fortunately, Lexapro hasn't affected me as badly as Zoloft did!
> >
>
> I've had the problem in the past where neither my partner nor the vibrator can keep my interest, but I didn't consider that any of it could be connected with the medications. Actually, when discussing the problem with a roommate about a dozen years ago (I was not on medication at the time), she suggested fantasizing. I guess men do that all the time, which is kind of what the guys here are talking about, that even that isn't helping. I haven't had any special problems in reaching orgasm on any of the ADs, just the problem with the sex drive. Which I guess I should say that even though I had an almost non-existent sex drive, I did "force" myself to masturbate, since I think sex is a necessary function of life. Which is also what I think the guys here are saying.
>
Actually, I almost always use fantasy; have since I was 14. Zoloft made me feel like the guy who recently posted about laying out all the porn and trying to find one who could do it for him -- I could not find a fantasy that kept my interest! So basically my sse were a double-whammy. Lack of mind-control plus physical sensations only taking me so far (never all the way). Lexapro has been better. All aspects of sex are diminished somewhat, but none to the point of seriously affecting my marriage. [When I'm depressed and not on AD's, then I find fantasy to be vital to the process. On the rare occasions I'm not depressed and not on AD ... yea!]

We are all, obviously, affected in our own way by these drugs. I'm posting my experiences not to refute anyone but in case there are lurkers who experience things the way I do, they can know they are not unique / alone!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:leslieg thread:109458
URL: http://www.dr-bob.org/babble/20021210/msgs/131805.html